Propagation dynamics of off-axis phase singularities
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (3): 1683-1688    
CLASSICAL AREA OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
Propagation dynamics of off-axis phase singularities
Liu Pu-Sheng, Cheng Ke, Lü Bai-Da
四川大学激光物理与化学研究所,成都 610064
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn